MathSciNet Relay Station
MathSciNet bibliographic data
MR732696 46E35 (26B05 47B38)
Calderón, Calixto P. Lacunary differentiability of functions in ${\bf R}\sp{n}$. J. Approx. Theory 40 (1984), no. 2, 148–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement